Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Generalized Sasakian-Space-Forms with Quasi-Conformal Curvature Tensor


Rajendra Prasad, Pankaj and Kwang-Soon Park


In this article, we study generalized Sasakian-space-form with quasi-conformal curvature tensor. In a quasi-conformally flat generalized Sasakian-spaceform we find some relations between differentiable functions f1, f2 and f3. In a quasi-conformally flat generalized Sasakian space form we also find Riccitensor, Ricci-operator and scaler curvature. Ricci-tensor, Ricci-operator and scalar curvature are also found in a quasi-conformally semi-symmetric generalized Sasakian-space-form.

Keywords and Phrases : : Generalized Sasakian-space-form, Quasi-conformal
curvature tensor, Quasi-conformally semi-symmetric, Ricci-operator, Ricci-tensor, Scalar curvature
AMS Subject Classification : : 53C15, 53C25, 53D15.

Received date : 24 June, 2010

Accepted date: December 21, 2010

cited by: J.T.S. Vol. 5 (2011), pp.89-99

Download PDF